Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking Citalopram, had birth control implant put in. Should the implant be removed due to side effects?

i ve been taken citalopram 20mg over a month now. and i had the implant put it a week after that. i don t think the citalopram is working, i was put on citalopram 10mg 2mths ago, and to be honest i felt great. but since i had the implant put in and up another 10mg , i m always moody, very stress most of the time, can t be bothered with anything, any niggling pain i get i panic. do you think i be better off taken something else, or have the implant out.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

welcome to the public forum of health care magic

A better choice would be to consult a psychiatrist for readjustment of the dose or prescribing an alternative medicine as well as for psychotherapy sessions

Don't remove the implant as it has nothing to do with it...however, you might have some psychological impact of implant

Do some relaxation exercises like deep breathing, yoga or meditation

Good Luck

Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor